Show simple item record Cezaro, Adriano de 2013-06-17T18:27:40Z 2013-06-17T18:27:40Z 2012
dc.identifier.citation CEZARO, Adriano de. On a level-set method for Ill-posed problems with piecewise nonconstant coefficients. Journal of Applied Mathematics, v. 2, p. 1- 23, 2012. Disponível em: <>. Acesso em: 28 fev. 2013. pt_BR
dc.description.abstract We investigate a level-set type method for solving ill-posed problems, with the assumption that the solutions are piecewise, but not necessarily constant functions with unknown level sets and unknown level values. In order to get stable approximate solutions of the inverse problem we propose a Tikhonov-type regularization approach coupled with a level set framework. We prove the existence of generalized minimizers for the Tikhonov functional. Moreover, we prove convergence and stability for regularized solutions with respect to the noise level, characterizing the level-set approach as a regularization method for inverse problems. We also show the applicability of the proposed level set method in some interesting inverse problems arising in elliptic PDE models. pt_BR
dc.language.iso eng pt_BR
dc.rights open access pt_BR
dc.subject Level set methods pt_BR
dc.subject Regularization pt_BR
dc.subject Ill-posed problems pt_BR
dc.subject Piecewise Non-constant coefficients pt_BR
dc.title On a level-set method for Ill-posed problems with piecewise nonconstant coefficients pt_BR
dc.type article pt_BR

Files in this item

This item appears in the following Collection(s)


  • IMEF - Artigos publicados em periódicos
  • Show simple item record